Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Dark bleeding constantly after having implant

i had an abortion last june and then a week later had the implant fitted my periods soon became very irregular and i was getting very sore cramps in my tummy. recently i had a smear test and it came back abnormal and i have to get retested. my bleeding has increased and am bleeding up to 23 or 25 days at a time and the blood is very dark red almost black and my breast have became very very tender even to touch i have checked for lumps but have not found any. its a very stressing situation and im very worried. i am constantly very tired and have no energy to do anything and sometimes i get dizzy spells and feel like im going to faint. can you help?
Asked On : Thu, 17 Feb 2011
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Hello,These are all side effects of the IUD and usually settle down within a few months.But if there is so much problem,you should ask your doctor for an alternative form of contraception.Start iron rich diet since you are bleeding so heavy.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor